# SDR SIMA20180531001

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 23-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAD CORROSION JUST FWD OF THE CROSS MEMBER AT FRAME 27.  BLENDED CORROSION ON THE OMEGA BEAM IAW SRM 53-22-10, DETERMINED TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE  OMEGA BEAM IAW SRM 51-40-02,  51-20-03, AND CPM 51-21-04.
